# SDR 96ZZZX3169

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Condition: Defective
- Location: Mast Moment
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER IS APPLIED, RED LIGHT DOES NOT COME ON EACH TIME PRIOR TO TEST.  REMOVED AND REPLACED.
